Skip to main content
Article
QUANTUM-MECHANICS IN CURVED SPACE
AMERICAN JOURNAL OF PHYSICS
  • JF Donoghue, University of Massachusetts Amherst
  • BR Holstein, University of Massachusetts - Amherst
Publication Date
1986
Abstract
The quantum mechanical wave equation for a particle in a Schwarzschild metric is derived using general relativity in the linearized approximation. The significance of the various terms in the effective Hamiltonian is discussed and shown to be associated with the post‐Newtonian terms for the corresponding classical motion.
Disciplines
Comments
Published version is located at http://ajp.aapt.org/resource/1/ajpias/v54/i9/p827_s1
Pages
827-831
Citation Information
JF Donoghue and BR Holstein. "QUANTUM-MECHANICS IN CURVED SPACE" AMERICAN JOURNAL OF PHYSICS Vol. 54 Iss. 9 (1986)
Available at: http://works.bepress.com/barry_holstein/188/